Alert archive / Kansas / Wind Advisories in 2005

Wind Advisory 6, NWS Topeka, KS

November 27, 20057 counties in Kansas

NWS Topeka, KS issued this wind advisory at Nov 27, 2005, 10:27 PM CST for 7 counties in Kansas. It took effect at Nov 28, 2005, 12:00 AM CST. It was in force for 16 hr.

The area

The counties it named.

The facts

Issued
Nov 27, 2005, 10:27 PM CST (04:27 UTC)
In effect from
Nov 28, 2005, 12:00 AM CST
Expired
Nov 28, 2005, 4:00 PM CST
In force
16 hr
Issued by
NWS Topeka, KS

Counties Clay County, KS, Cloud County, KS, Dickinson County, KS, Marshall County, KS, Ottawa County, KS, Republic County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 103 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.5 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2005-11-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2005-11-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -122 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1512 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-122 m²/s²
0-3 km storm-relative helicity
-116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KTOP 280427
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1027 PM CST SUN NOV 27 2005

.A DEEP SURFACE LOW PRESSURE CENTER OVER EASTERN KANSAS AND
ASSOCIATED UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST INTO IOWA
BY MONDAY AFTERNOON. A STRONG SURFACE PRESSURE GRADIENT ON THE
WEST SIDE OF THE SURFACE LOW WILL CAUSE WINDS AT THE SURFACE TO
BECOME NORTHWEST AND INCREASE TO 30 TO 35 MPH LATE TONIGHT AND
FRIDAY.

KSZ008>010-020-021-034-035-281230-
/O.NEW.KTOP.WI.Y.0006.051128T0600Z-051128T2200Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-OTTAWA-DICKINSON-
INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER...
ABILENE
1027 PM CST SUN NOV 27 2005

...WIND ADVISORY IN EFFECT UNTIL 4 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CST MONDAY. 

NORTHWEST WINDS WILL INCREASE TO 30 TO 35 MPH WITH GUSTS OF 40 TO 45 
MPH AFTER MIDNIGHT AND CONTINUE THROUGH THE EARLY AFTERNOON HOURS ON 
FRIDAY BEFORE DIMINISHING LATE FRIDAY AFTERNOON.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
3 follow-up statements
000 
WWUS73 KTOP 280940
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
340 AM CST MON NOV 28 2005

.A DEEP SURFACE LOW PRESSURE CENTER OVER NORTHEAST KANSAS AND
ASSOCIATED UPPER LEVEL STORM SYSTEM WILL MOVE NORTHEAST INTO IOWA
BY MID AFTERNOON. A STRONG SURFACE PRESSURE GRADIENT ON THE
WEST SIDE OF THE SURFACE LOW WILL CAUSE WINDS AT THE SURFACE TO
INCREASE TO 25 TO 35 MPH FROM THE NORTHWEST.

KSZ008>010-020-021-034-035-281745-
/O.CON.KTOP.WI.Y.0006.000000T0000Z-051128T2200Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-OTTAWA-DICKINSON-
INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER...
ABILENE
340 AM CST MON NOV 28 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON. 

NORTHWEST WINDS OF TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE
EXPECTED TODAY. THE WINDS WILL DECREASE LATER THIS AFTERNOON AS A
STRONG LOW PRESSURE SYSTEM MOVES INTO CENTRAL IOWA.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KTOP 281735
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
1135 AM CST MON NOV 28 2005

.A STRONG WEATHER SYSTEM WILL CONTINUE TO LIFT NORTHEAST INTO IOWA
TODAY. BRISK NORTHWEST WINDS BEHIND THE DEPARTING SYSTEM WILL
CONTINUE THROUGH THE AFTERNOON ACROSS NORTH CENTRAL KANSAS.

KSZ008>010-020-021-034-035-282200-
/O.CON.KTOP.WI.Y.0006.000000T0000Z-051128T2200Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-OTTAWA-DICKINSON-
INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER...
ABILENE
1135 AM CST MON NOV 28 2005

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM CST THIS AFTERNOON
FOR NORTH CENTRAL KANSAS.

NORTHWEST WINDS OF TO 25 TO 35 MPH WITH GUSTS AROUND 45 MPH ARE
EXPECTED TODAY. THE WINDS WILL DECREASE LATER THIS AFTERNOON AS A
STRONG LOW PRESSURE SYSTEM MOVES INTO CENTRAL IOWA.

TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER
LOOSE OR LIGHTWEIGHT OUTDOOR OBJECTS. HIGH WINDS CAN TOPPLE
TREES...BLOW WEAKENED ROOFS OFF HOUSES...AND DOWN POWER LINES.

WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR
HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KTOP 282135
NPWTOP

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TOPEKA KS
335 PM CST MON NOV 28 2005


KSZ008>010-020-021-034-035-282245-
/O.EXP.KTOP.WI.Y.0006.000000T0000Z-051128T2200Z/
REPUBLIC-WASHINGTON-MARSHALL-CLOUD-CLAY-OTTAWA-DICKINSON-
INCLUDING THE CITIES OF...MARYSVILLE...CONCORDIA...CLAY CENTER...
ABILENE
335 PM CST MON NOV 28 2005

...WIND ADVISORY WILL EXPIRE AT 4 PM CST THIS AFTERNOON...

WINDS ACROSS NORTH CENTRAL KANSAS WILL CONTINUE TO GRADUALLY
DIMINISH THROUGH THE EVENING. THEREFORE THE WIND ADVISORY WILL
EXPIRE AT 4 PM CST THIS AFTERNOON.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this wind advisory went out at Nov 27, 1:50 PM CST, 8 hours 37 minutes earlier.

Area forecast discussion, Nov 27, 1:50 PM CST, 8 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
150 PM CST SUN NOV 27 2005

.DISCUSSION...

...SEVERE WEATHER POSSIBLE THIS SUNDAY AFTERNOON...FOLLOWED BY
COLD AND WINDY WINTERY WEATHER OVERNIGHT...

INTENSE AREA OF LOW PRESSURE NOW CENTERED IN CENTRAL KANSAS.
WIDESPREAD CONVECTION HAS INITIATED OUR AHEAD OF THE LOW ACROSS MUCH
OF THE CWA.  TORNADO WATCH COVERS MUCH OF EASTERN KANSAS AS SHEAR
PROFILES ARE VERY IMPRESSIVE.  LOW CLOUDS HANGING AROUND HAVE
INHIBITED DEVELOPMENT SOMEWHAT...BUT THIS SHOULD BE OVERCOME BY THE
SHEAR DYNAMICS OF THE SYSTEM.

TONIGHT AND MONDAY...LOOK FOR THE LOW TO CONTINUE NORTHEAST INTO
IOWA ON MONDAY.  LIQUID PRECIPITATION WILL QUICKLY BECOME FROZEN
ACROSS NORTHCENTRAL KANSAS LATE TONIGHT...AND ACROSS THE REMAINDER
OF THE CWA ON MONDAY.  IT LOOKS LIKE ACCUMULATIONS WILL BE FAIR
LIGHT FROM AND INCH OR SO NORTHCENTRAL...TO A TRACE ACROSS THE REST
OF THE CWA.  WINTER WEATHER ADVISORY HAS BEEN POSTED FOR THE
NORTHWEST CWA WITH THE STRONG NORTHWEST WINDS COMBINED WITH THE SNOW
WILL CREATE SOME TRAVEL PROBLEMS.  COLDER AIR WILL BE USHERED IN ON
THE BACKSIDE OF THE LOW OVERNIGHT.  EXPECT LITTLE CHANGE IN
TEMPERATURES FROM MORNING LOWS TO MONDAY AFTERNOON HIGHS.

IN THE EXTENDED...DID NOT MAKE MANY CHANGES WITH MOST CONCERNS IN
THE SHORT TERM. DID KEEP SLT CHANCE SNOW FOR EVENING HOURS
MONDAY...THEN STORM LIFTS QUICKLY NORTH AND LEAVES DRIER AIR
BEHIND. IF WE GET SOME SNOW COVER OVER THE NORTHERN COUNTIES THEN
TEMPS MAY NEED TO BE MODERATED THESE AREAS. WAS NOT CONFIDENT
ENOUGH WITH WEAKNESS IN WEDNESDAY SYSTEM TO PULL POPS
ENTIRELY...BUT DID DELAY TO AFTERNOON HOURS. SLIGHT CHANCES
COUNTINUE THROUGH THURSDAY. TEMPERATURES SLIGHTLY BELOW CLIMO FOR
THE REST OF THE WEEK AND WEEKEND AS SERIES OF COLDER AIR MASSES
SLIDE INTO OR JUST EAST OF THE STATE.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...WINTER WEATHER ADVISORY FROM MIDNIGHT
MONDAY TO 6 PM MONDAY FOR KSZ008-KSZ009-KSZ010-KSZ020-KSZ021-
KSZ034.

&&
Hazardous weather outlook, Nov 27, 9:54 AM CST, 12 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
954 AM CST SUN NOV 27 2005

KSZ008>012-020>024-026-034>040-054>056-058-059-281600-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
954 AM CST SUN NOV 27 2005

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
6 PM CST MONDAY FOR MUCH OF NORTH CENTRAL KANSAS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE LIKELY ACROSS MUCH OF THE AREA TODAY AND
OVER NORTHEAST AND EAST CENTRAL KANSAS THIS EVENING...ESPECIALLY
TO THE EAST OF AN ABILENE...MANHATTAN TO MARYSVILLE LINE.  WHILE
THE MAIN HAZARD IS LARGE HAIL AND STRONG GUSTY WINDS...AN ISOLATED
TORNADO CAN NOT BE RULED OUT.

FOR TONIGHT...RAIN IS EXPECTED TO CHANGE TO SNOW AROUND MIDNIGHT
OVER NORTH CENTRAL KANSAS. GENERALLY AROUND AN INCH OR SO OF ACCUMULATION
IS POSSIBLE GENERALLY NORTH OF A MINNEAPOLIS TO MARYSVILLE
LINE...WITH LIGHTER AMOUNTS EXPECTED ELSEWHERE ACROSS NORTH
CENTRAL KANSAS. NORTHWEST WINDS OF 25 TO 35 MPH WILL COMBINE WITH
THE SNOW TO PRODUCE HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANGEOVER TO SNOW IS THEN EXPECTED TO SPREAD SOUTHEAST ACROSS
THE REST OF THE AREA ON MONDAY. ACCUMULATIONS SHOULD BE LESS THAN
AN INCH. THE CHANCES FOR LIGHT SNOW WILL END ACROSS THE AREA
MONDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY BE NEEDED TODAY AND TONIGHT...ESPECIALLY ACROSS
NORTHEAST AND EAST CENTRAL KANSAS.

In the hours before

Local storm report, Nov 27, 4:28 PM CST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
428 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND GST     6 NNE HOLTON            39.55N 95.69W
11/27/2005  60 MPH           JACKSON            KS   TRAINED SPOTTER

&&

CAVANAUGH
Local storm report, Nov 27, 4:33 PM CST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
433 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             NORTONVILLE             39.41N 95.33W
11/27/2005  0.75 INCH        JEFFERSON          KS   TRAINED SPOTTER

            COVERED GROUND IN PLACES.

&&

STRASSBERG
Local storm report, Nov 27, 4:38 PM CST, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
438 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 PM     TSTM WND DMG     OSKALOOSA               39.22N 95.31W
11/27/2005                   JEFFERSON          KS   LAW ENFORCEMENT

            TREE DOWN.

&&

STRASSBERG
Local storm report, Nov 27, 4:43 PM CST, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TOPEKA KS
443 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             HOPE                    38.69N 97.08W
11/27/2005  1.00 INCH        DICKINSON          KS   TRAINED SPOTTER

0215 PM     TORNADO          5 W WILSEY              38.64N 96.77W
11/27/2005                   MORRIS             KS   TRAINED SPOTTER

            TORNADO REPORTED TOUCHING DOWN OR NEAR TOUCH DOWN NEAR
            DELAVAN.

0215 PM     TORNADO          5 W WILSEY              38.64N 96.77W
11/27/2005                   MORRIS             KS   LAW ENFORCEMENT

            FIRE DEPARTMENT SPOTTERS REPORTED A TORNADO ON OR NEAR
            THE GROUND 1 MILE EAST OF HERINGTON NEAR HIGHWAY 77 IN
            MORRIS COUNTY.

0222 PM     TORNADO          5 S LATIMER             38.67N 96.85W
11/27/2005                   MORRIS             KS   TRAINED SPOTTER

            SPOTTER REPORTED TORNADO...FOLLOWED TORNADO UNTIL IT
            LITED NEAR -U- AVE. STORM HAS BEEN DROPPING SEVERAL
            FUNNELS AS REPORTED BY COUNTY SHERIFF.

0232 PM     TORNADO          8 S CHAPMAN             38.86N 97.02W
11/27/2005                   DICKINSON          KS   LAW ENFORCEMENT

            TORNADO REPORTED 8 MILES SOUTH OF CHAPMAN...NO DAMAGE OR
            INJURIES REPORTED AT THIS TIME.

0243 PM     TORNADO          4 SSW JUNCTION CITY     38.98N 96.86W
11/27/2005                   GEARY              KS   TRAINED SPOTTER

            SEVERAL TORNADOES REPORTED IN SOUTHWESTERN GEARY COUNTY.
            SHERIFF DEPUTIES ARE CURRENTLY BLOCKING TRAFFIC NEAR THE
            I-70 TO I-77 SOUTH INTERCHANGE...AND A COUPLE OF MILES
            SOUTH ALONG I-77. OFFICER IS FOLLOWING TORNADO NEAR THIS
            INTERCHANGE. 1 TO 2 OTHER CONFIRMED REPORTS BY SHERIFF
            DEPUTIES.

0243 PM     TORNADO          2 NNW WILSEY            38.66N 96.69W
11/27/2005                   MORRIS             KS   TRAINED SPOTTER

            TORNADO PASSED OVER SPOTTERS HOUSE WITH DEBRIS NEAR
            WILSEY.

0243 PM     FUNNEL CLOUD     7 S JUNCTION CITY       38.93N 96.83W
11/27/2005                   GEARY              KS   TRAINED SPOTTER

            REPORTED 7-8 MILES SOUTH OF I-70 BY RILEY COUNTY
            SPOTTERS.

0302 PM     HAIL             HARTFORD                38.31N 95.96W
11/27/2005  1.00 INCH        LYON               KS   LAW ENFORCEMENT

0302 PM     TSTM WND DMG     1 S HARTFORD            38.29N 95.96W
11/27/2005                   LYON               KS   LAW ENFORCEMENT

            SEVERAL TREES DOWN JUST SOUTH OF HARTFORD...REPORTS OF
            TREES DOWN AND MINOR STRUCTURAL DAMAGE THROUGHOUT REST OF
            LYON COUNTY.

0310 PM     TSTM WND GST     BURLINGAME              38.75N 95.83W
11/27/2005  60 MPH           OSAGE              KS   TRAINED SPOTTER

            LARGE TREE LIMBS REPORTED DOWNED BY STRONG THUNDERSTORM
            WIND GUSTS.

0310 PM     TSTM WND DMG     LYNDON                  38.61N 95.68W
11/27/2005                   OSAGE              KS   TRAINED SPOTTER

            ESTIMATED 60 MPH WINDS. ALSO SMALL HAIL COVERED THE
            GROUND.

0318 PM     TORNADO          KEATS                   39.22N 96.71W
11/27/2005                   RILEY              KS   EMERGENCY MNGR

            CONFIRMED TORNADO IN KEATS...NO REPORTS YET AS LOCAL LAW
            ENFOCEMENT HAS NOT BEEN ABLE TO REACH THE CITY.

0320 PM     TSTM WND DMG     SCRANTON                38.78N 95.74W
11/27/2005                   OSAGE              KS   TRAINED SPOTTER

            BUSINESS SIGN BLOWN OVER ACROSS THE STREET FROM SPOTTERS
            HOUSE.

0324 PM     TSTM WND GST     CARBONDALE              38.82N 95.69W
11/27/2005  60 MPH           OSAGE              KS   TRAINED SPOTTER

0327 PM     TORNADO          2 E JUNCTION CITY       39.03N 96.79W
11/27/2005                   GEARY              KS   LAW ENFORCEMENT

            CONFIRMED TORNADO...DAMAGE REPORTED WITH A BARN
            DESTROYED.

0327 PM     TORNADO          4 NE WAKEFIELD          39.25N 96.95W
11/27/2005                   CLAY               KS   EMERGENCY MNGR

            OFFICERS REPORT A TORNADO ON THE GROUND ON WELSH ROAD
            NEAR THE CLAY AND RILEY COUNTY BORDER...ALSO SEVERAL
            REPORTS IN ADJACENT PARTS OF EXTREME WESTERN RILEY
            COUNTY.

0330 PM     TSTM WND GST     TOPEKA                  39.05N 95.68W
11/27/2005  70 MPH           SHAWNEE            KS   TRAINED SPOTTER

            SOME TREE DAMAGE REPORTED.

0337 PM     TSTM WND GST     2 SW TOPEKA             39.03N 95.70W
11/27/2005  60 MPH           SHAWNEE            KS   TRAINED SPOTTER

            SOME LARGE TREE LIMBS DOWN...LARGE TREES BENDING WITH THE
            WIND.

0350 PM     TSTM WND GST     LAWRENCE                38.97N 95.24W
11/27/2005  70 MPH           DOUGLAS            KS   TRAINED SPOTTER

            ALSO REPORTED QUARTER SIZE HAIL ON WEST SIDE OF LAWRENCE.

0351 PM     TSTM WND GST     4 W LAWRENCE            38.97N 95.31W
11/27/2005  70 MPH           DOUGLAS            KS   TRAINED SPOTTER

            STRONG WINDS AND HAIL COVERING THE GROUND.

0353 PM     TORNADO          5 N RANDOLPH            39.50N 96.76W
11/27/2005                   RILEY              KS   EMERGENCY MNGR

0356 PM     HAIL             MAYETTA                 39.34N 95.72W
11/27/2005  0.88 INCH        JACKSON            KS   LAW ENFORCEMENT

0357 PM     TSTM WND GST     PERRY                   39.08N 95.39W
11/27/2005  70 MPH           JEFFERSON          KS   TRAINED SPOTTER

            ALSO REPORTED HALF INCH HAIL COVERING THE GROUND.

0358 PM     HAIL             4 E WILLIAMSTOWN        39.06N 95.26W
11/27/2005  1.00 INCH        JEFFERSON          KS   LAW ENFORCEMENT

0400 PM     HAIL             3 S OSKALOOSA           39.17N 95.31W
11/27/2005  0.88 INCH        JEFFERSON          KS   TRAINED SPOTTER

0403 PM     HAIL             PERRY                   39.08N 95.39W
11/27/2005  0.88 INCH        JEFFERSON          KS   PUBLIC

0405 PM     TSTM WND DMG     OSKALOOSA               39.22N 95.31W
11/27/2005                   JEFFERSON          KS   LAW ENFORCEMENT

            TREE DOWN.

0409 PM     HAIL             MCLOUTH                 39.20N 95.21W
11/27/2005  1.00 INCH        JEFFERSON          KS   EMERGENCY MNGR

0410 PM     TSTM WND GST     6 NNE HOLTON            39.55N 95.69W
11/27/2005  60 MPH           JACKSON            KS   TRAINED SPOTTER

0410 PM     HAIL             NORTONVILLE             39.41N 95.33W
11/27/2005  0.75 INCH        JEFFERSON          KS   TRAINED SPOTTER

            COVERED GROUND IN PLACES.

0412 PM     HAIL             PERRY                   39.08N 95.39W
11/27/2005  1.00 INCH        JEFFERSON          KS   TRAINED SPOTTER

            ALSO MEASURED 60 MPH WINDS.

0430 PM     TSTM WND DMG     1 S POWHATTAN           39.75N 95.63W
11/27/2005                   BROWN              KS   LAW ENFORCEMENT

            POWER LINES DOWNED BY WIND GUST. OTHER POWER LINES
            REPORTED DOWNED ACROSS SOUTHERN BROWN COUNTY.

&&

CAVANAUGH
Local storm report, Nov 27, 6:08 PM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
608 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             LAWRENCE                38.97N 95.24W
11/27/2005  0.75 INCH        DOUGLAS            KS   PUBLIC

&&
Local storm report, Nov 27, 6:28 PM CST, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
628 PM CST SUN NOV 27 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     EMPORIA                 38.40N 96.18W
11/27/2005  70 MPH           LYON               KS   ASOS

&&

CAVANAUGH

Nearby

Wind Advisories in Kansas, 2005Every wind advisory in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.